# SDR O2JA2017042000001

- Difficulty date: April 20, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N991AL
- Make and model: Lear 35A
- Aircraft serial: 216
- Aircraft time: 18,297 hours, 12,731 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Adf
- Condition: Fire
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: A

## Discrepancy

ADF BECAME VERY HOT TO THE TOUCH DURING FLIGHT,  IT WAS TURNED OFF.   A FEW MINUTES LATER FLAMES APPEARED BETWEEN THE HF RADIO AND ADF.
